# SDR N93A26012009

- Difficulty date: January 26, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N528QS
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5042
- Aircraft time: 4,800 hours, 1,635 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Drive Belt
- Condition: Odor
- Location: Compressor
- Part time: 4,801 hours, 1,636 cycles
- Component: Compressor
- Component part number: 4E32711
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

AFTER TAKEOFF CREW NOTICED BURNING ODOR IN BAGGAGE COMPARTMENT, CREW RETURNED TO DEPARTURE AIRPORT. MX FOUND BURNING ODOR TO BE FROM DRIVE BELT ON AIR COMPRESSOR FOR WATER SYS. (AUX WATER SYS PUMP)
